It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


My doctor changed my birth control pills about 8 months ago...she said the dosage I was on was way too strong for me...I really did not want to change them since they did not make me gain weight or break out...but, since I had heard about ortho-trycyclen and am always looking for "perfect skin" treatments I thought I would give it a shot...within 2 or 3 months I was covered in this weird rash like acne...little bumps all over my skin...especially my chin...after calling and complaining several times my doctor changed my prescription to Ovcon 35...which made my bumps turn into cysts...and terrible acne...I stayed on that for 3 or 4 months waiting for it to get better and it only got worse...I then called her several more times and after much resistence from my doctor I was switched to Desogen...(I read about it on this message board...so thank's to everyone that wrote about it) I have been on it for 2 weeks and my skin is clear...I mean no make-up clear...(except for the red marks I have left over from the Ovcon 35 experience)...so far so good...no weight gain as of yet...no mood swings...and my insurance covers this one...I hate it that I had to pay full price for those other BC that made me look terrible...hope this helps...





All times are GMT -7. The time now is 07:23 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!